MMN-3626

An integral equation in partially ordered sets

  • Mosa Shahsavari, Qazvin Branch Islamic Azad University, Department of Mathematics, Qazvin, IRAN, shahsavarim1350@gmail.com
  • Abdolrahman Razani, Imam Khomeini International University, Faculty of Science, Department of Pure Mathematics, Postal Code: 34149-16818 Qazvin, IRAN, razani@sci.ikiu.ac.ir
  • Ghasem Abbasi, Qazvin Branch Islamic Azad University, Department of Mathematics, Qazvin, IRAN, g.abbasi@qiau.ac.ir

Abstract

Here, some fixed point theorems in partially ordered spaces are proved. As an application, the existence of solution of an integral equation is obtained.


Vol. 23 (2022), No. 2, pp. 881-888
DOI: 10.18514/MMN.2022.3626


Download: MMN-3626